Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the representations of nilpotent Lie algebras


Author: Charles W. Curtis
Journal: Proc. Amer. Math. Soc. 5 (1954), 813-824
MSC: Primary 09.1X
Erratum: Proc. Amer. Math. Soc. 5 (1954), 1001-1001.
MathSciNet review: 0064029
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0064029-X
Article copyright: © Copyright 1954 American Mathematical Society